BibTeX record journals/aml/Marchioni12

download as .bib file

@article{DBLP:journals/aml/Marchioni12,
  author    = {Enrico Marchioni},
  title     = {Amalgamation through quantifier elimination for varieties of commutative
               residuated lattices},
  journal   = {Arch. Math. Log.},
  volume    = {51},
  number    = {1-2},
  pages     = {15--34},
  year      = {2012},
  url       = {https://doi.org/10.1007/s00153-011-0251-x},
  doi       = {10.1007/s00153-011-0251-x},
  timestamp = {Mon, 05 Jun 2017 20:48:10 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/aml/Marchioni12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics